# SDR IPXA3M79977

- Difficulty date: August 19, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 666.   REPAIRED IAW SRM 57-40-02, REPAIR 15 FIG 203. (MAJOR)
